# SDR QXEA2011011200022

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 19,283 hours, 14,211 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL, CAUTION MESSAGE CAME ON WHEN FLAPS WERE SELECTED. MDC SHOWS MECHANICAL JAM.  LANDING UNEVENTFUL.  CLEARED CAUTION IAW FIM TASK 27-81-00-810-802-A01, INTERGRATED MDC FAULT SLAT ACTUATOR SYS / MECHANICAL JAM, PERFORMED OPS TEST OF FLAPS AND SLATS IAW AMM TASK 27-50-00-710-801-A01, NO DEFECTS NOTED, ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
